# SDR AALA20120929007

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,875 hours, 14,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Stuck
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED AFTER TAKEOFF UNABLE TO PRESSURIZE CABIN.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  FOUND LOWER HINGE ARM FLAPPER SEAL STUCK PREVENTING LEFT NUMBER 1 DOOR FROM SEALING.  REPOSITIONED FLAPPER SEAL.  SYSTEM GROUND CHECK NORMAL OPERATION.
